# SDR DHL2001367014

- Difficulty date: September 9, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO ENGINE START CARGO SMOKE DETECTOR ILLUMINATED.  FOUND ZONE TEMPS HIGH.  COOLED A/C.  PERFORMED SYSTEM TEST OF CABIN SMOKE DETECTORS, NO FAULTS NOTED.  DONE IAW A300 M/M REF 26-14-00.
